# SDR AALA201905249001

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 53,390 hours, 30,748 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pressure Switch
- Part number: 1209100
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED TO MIA FOR SOF EVENT. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES INITIAL T/S CARD 26L00021001. NO ODOR NOTED. RAN ENGINES, NO ODOR NOTED. FOUND PRESSURE SWITCH - BLOWER FAN (17HQ) FAILED. REPLACED PRESSURE SWITCH IAW AMM 21-26-11. OPS CHECKED GOOD. CLEANED AFT LAVS. NO ODOR NOTED.
